# SDR ASAA2022040737946

- Difficulty date: April 7, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737
- Aircraft serial: 35197
- Aircraft time: 48,316 hours, 14,072 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: None
- Part number: 32145526
- Part serial: 4701
- Condition: Leaking
- Location: #2 Engine
- Part time: 77,324 hours, 31,891 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, OBCE AIRBORNE, THROUGH FIRST POWER REDUCTION, BOTH ENG #1 AND ENG# 2 EGT EXCEEDED REDLINE AND EGT TURNED RED UNTIL POWER REDUCTION AT APROX 1000 FT AGL 26K MAX TAKEOFF. GROUNDED - YES. PERF POWER ASSURANCE CK REF B737-800 AMM TASK 71-00-00-700-813-F00, @65% N1 EGT MAX IS 599 WITH RECORDED 621 EGT READING, FOLLOWED BY 70% N1 EGT MAX IS 645 WITH RECORDED 656 EGT READING. WITH FINAL POWER SETTING @75% N1 EGT MAX IS 676 WITH RECORDED 693 EGT READING. POWER ASSURANCE TEST FAILED IN ALL 3 N1 SPEED. ACCOMP EGT CLEANING IN REF TO AMM 77-21-00-140-801 OF THE #2 ENGINE S1-S4 VALUES, S1-58.04, S2- 40.17, S3- 40.64, S4- 52.84. DURING B737-800 FIM 71-06 TASK 805 PNEUMATIC LEAK CK FOUND PRSOV LEAKING FROM MANUAL OPEN/CLOSE SELECTOR. R/R PRSOV IAW AMM 36-11-04, PERF ENG BLEED AIR CROSSOVER OPS TEST AND POWER ASSURANCE TEST IAW AMM 36-11-00-801 & 71-00-00-700-813, ALL OPS CHECKS PASSED, NO LEAKS FOUND.
